# SDR AALA202510069966

- Difficulty date: July 19, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R BTW FR69 AND FR70 AT AFT GALLEY AREA MEASURE IS L= 0.895. MAINTENANCE REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 AT LEVEL STGR 23 RH SIDE AT AFT GALLEY AREA I.A.W  A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND I.A.W DWG D53474180.
